Thank you for your compliment! We try, we try… 😁 That being said - my boyfriend hardly had any side effects, because his therapy was immediately tailored to his personal situation. Because there was still a tiny chance I might kick it down before it got a proper hold, they put me on the Pep cure for the first 2 months. It’s a combination of three very effective but also very ‘heavy’ pills, and it wasn’t pretty.
My eyes and skin turned yellow, I lost appetite, got nightmares (although those could’ve also been stress related) and lost muscle mass and weight because of all of the above. I hated it so much. On top of all that, I also couldn’t take my old anti depressants anymore because of the combination of pills.
Nowadays though? I’m on a combination of Truvada (my little blue friend) and Tivicay (his yellow brother) and it works charms! I’m gaining weight and mass again, my eyes are no longer yellow and neither is my skin. I sometimes have fever dreams and night sweats, but nothing like I used to have… All in all - HIV, for me, is just two pills a day. My quality of life remains untouched by the virus and I won’t allow it any other way.
Thanks for asking Buddy!